# SDR ZW0A0108201

- Difficulty date: September 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N714P
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 15,412 hours, 5,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE AT SEAT 14D.  SECURED LIGHT STRIP.
